This image is not available for purchase in your country.

Erythema nodosum rash

Erythema nodosum rash

M150/0366

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Erythema nodosum rash (red area, centre) on a 16-year-old girl's leg. This patient is on the oral contraceptive pill. Erythema is a redness of the skin due to dilation of the blood vessels which lie beneath its surface. In erythema nodosum, the redness is associated with tender, bruise-like swellings. In some cases, it is associated with drugs and hormones, including those used in the oral contraceptive pill.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}